# SDR ASAA2016042416542

- Difficulty date: April 24, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 13,909 hours, 4,493 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880587
- Part serial: 120973
- Condition: Failed
- Location: Apu
- Part time: 3,399 hours, 6,792 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START, SHUTDOWN WITH A FAULT LIGHT.  ACFT GROUNDED.  REPLACED IGNITION UNIT REF AMM 49-41-31.  GROUND VERIFICATION CHECKS NORMAL.  THIS CLEARS MEL 49-1B.
